# SDR IPXA11568953

- Difficulty date: August 20, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE ACCESSING FOR CUSTOMER CARD NR 945360, FOUND THE CAPT SEAT TRACKS (4EA) CORRODED.  R & R THE 4EA CAPT SEAT TRACKS IAW MM 25-11-01-2.
